# SDR HNAA2013040800212

- Difficulty date: April 8, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 52,296 hours, 59,237 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 222-234
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL AREA OF SKIN SURFACE CORROSION FOUND AT RT CABIN UNDER FLOOR.  REMOVED CORRODED SKIN AND INSTALLED REPAIRED PATCH IAW EA05-2013-011 AND EO8-53-13-0176.
